MathSciNet Relay Station
MathSciNet bibliographic data
MR151461 (27 #1446) 14.10 (14.55)
Nakai, Yoshikazu A criterion of an ample sheaf on a projective scheme. Amer. J. Math. 85 1963 14–26.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement